MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA25-70/I16-30
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2014, with the implantation of an afx bifurcated stent graft, an afx vela infrarenal, and an afx vela suprarenal.On (b)(6) 2024, the patient was admitted to the hospital after suffering a fall.A computed tomography (ct) scan was performed, which showed an endoleak type iiib and a 1 cm sac enlargement.The patient is currently being monitored.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.H3 other text : device remains implanted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2014, with the implantation of an afx bifurcated stent graft, an afx vela infrarenal, and an afx vela suprarenal.On (b)(6) 2024, the patient was admitted to the hospital after suffering a fall.A computed tomography (ct) scan was performed, which showed an endoleak type iiib and a 1 cm sac enlargement.The patient is currently being monitored.Additional information: on march 22, 2024, the patient underwent a re-intervention procedure.The physician opted to implant an afx2 bifurcated stent graft and an afx vela infrarenal.The final patient status remains unknown.The final patient status was not made available to endologix.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident were received by endologix.The user facility was unable to provide this information.Requests were made on march 09, 2024, march 19, 2024, and march 29, 2024, and no response was received.Due to the absence of medical records and medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event/incident could not be evaluated.The final patient status remains unknown.The final patient status was not made available to endologix.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply.Corrections: b2: outcomes attributed to ae ¿ updated b5: describe event or problem - updated h6: health effect - impact code ¿ remove 4614 h6: investigation finding codes - remove code 3233 h6: investigation conclusion codes - remove code 11.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key18739996
Report Number3011063223-2024-00018
Device Sequence Number7229502
Product Code MIH
UDI-Device Identifier00818009010100
UDI-Public(01)00818009010100(17)170908
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall,Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2017
Device Model NumberBA25-70/I16-30
Device Lot Number1275835-013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0006-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA INFRARENAL 1249019015; AFX VELA SUPRARENAL 1270339001
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age86 YR
Patient SexFemale